Side effects of Methotrexate. HELP
Hello everyone. I have been diagnosed with psoriatic arthritis although there is very little of the skin condition, but the joints ect painful! I am on Methotrexate injections and I am really struggling with upset tummy, hair loss and sleep interruptions. It is also having an adverse effect on my kidneys. They sometimes feel bruised. I have left various messages for my nurse but they haven't got back to me yet. My next appointment with them isn't until end of June. I have made an appointment with my GP but that isn't for another few weeks!!! Luckily I had some 10Mg injections so put my self onto the lower dose hoping it will be better. The pain in the kidney doesn't feel too bad. I have regular blood tests and no one has got back to me so I assume their ok? My hair is falling out quite quickly and my consultant said to take folic acid for 6 days but the nurses changed it to 1 weekly.What can I do. By the way I love this forum, it is brilliant. Thank you. :?